# SDR AALA202308180596

- Difficulty date: August 16, 2023
- Submitted: August 18, 2023
- Operation: Air carrier
- Aircraft: N897NN
- Make and model: Boeing 737823
- Aircraft serial: 33318
- Aircraft time: 32,217 hours, 13,726 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1L DOOR GUST LOCK DOES NOT STAY IN DOWN POSITION. LUBED FORWARD ENTRY DOOR 1L GUST LOCK ENGAGES AND DISENGAGES. PER AMM 12-25-11.
